# SDR DALA2016021301195

- Difficulty date: February 13, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 53,004 hours, 24,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY Y503.2 LOCATED FRAMES 12 TO 16.  REPLACED THE RAIL DUMMY IAW SRM 51-72-11 AND DWG D53112825.
